# SDR SWAA2017080115450

- Difficulty date: July 28, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 34,803 hours, 20,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC RECEPTACLE DOOR FRAME CRACKED.  REPAIRED DOUBLER PER EA.
